# SDR AALA991237

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Visual
- Part number: 1301273110
- Condition: Defective
- Location: Cabin
- Component: Collins
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NRT - FLT T153 - EN ROUTE ORD, NRT ELECTRICAL SMELL NOTED FROM ENTERTAINMENT UNIT.  SYSTEM SHUT DOWN AND SMELL DISSIPATED.  REPLACED AUDIO VISUAL UNIT AT SEAT ROW 9D/E/G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
